The exponential diophantine problem for

Journal of Symbolic Logic 85 (2):671-672 (2020)
  Copy   BIBTEX

Abstract

We show that the set of natural numbers has an exponential diophantine definition in the rationals. It follows that the corresponding decision problem is undecidable.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Diophantine Properties of Finite Commutative Rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
Diophantine Induction.Richard Kaye - 1990 - Annals of Pure and Applied Logic 46 (1):1-40.
Diophantine Equivalence and Countable Rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.

Analytics

Added to PP
2020-07-22

Downloads
5 (#1,160,492)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references